SciELO - Scientific Electronic Library Online

 
vol.37 número4Star edge coloring of corona product of path and wheel graph familiesOdd Vertex equitable even labeling of cyclic snake related graphs índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

TRIPATHY, Binod Chandra; DEBNATH, Shyamal  y  SAHA, Subrata. On some difference sequence spaces of interval numbers. Proyecciones (Antofagasta) [online]. 2018, vol.37, n.4, pp.603-612. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172018000400603.

In this paper we introduce the sequence spaces c0i(∆) ,ci(∆) and li ∞(∆) of interval numbers and study some of their algebraic and topological properties. Also we investigate some inclusion relations related to these spaces.

Palabras clave : Sequence space; interval numbers; difference operator; solidity.

        · texto en Inglés     · Inglés ( pdf )